The factorization of operators in a decomposable Banach space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1969), pp. 96-103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_3_a12,
author = {G. N. Chebotarev},
title = {The factorization of operators in a~decomposable {Banach} space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {96--103},
year = {1969},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_3_a12/}
}
G. N. Chebotarev. The factorization of operators in a decomposable Banach space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1969), pp. 96-103. http://geodesic.mathdoc.fr/item/IVM_1969_3_a12/